# SDR DALA2023032702364

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON FLOOR SUPPORTS (4EAS) BTW STA. 660 TO 640 RBL 2, 7,11 AND 16. AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00247 FLOOR SUPPORTS (4EAS) BTW STA. 660 TO 640 RBL 2, 7,11 AND 16. AT FWD CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (2686593)
